# SDR MASA2011061302985

- Difficulty date: June 10, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,603 hours, 15,520 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS MESSAGE.  R & R FIRE DETECTOR
